MathSciNet Relay Station
MathSciNet bibliographic data
MR2526816 (2010d:47025) 47B10 (46B10 46B28)
Botelho, Geraldo; Diniz, Diogo; Pellegrino, Daniel Lineability of the set of bounded linear non-absolutely summing operators. J. Math. Anal. Appl. 357 (2009), no. 1, 171–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement